MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 19AGN-751
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, 19mm sjm regent heart valve was chosen to replace a degenerated native aortic valve.During the procedure, it was noted that one of the leaflets of the mechanical regent valve prolapsed.This occurred immediately after the valve implantation began, without prior attempts to rotate the valve or mechanically position it.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, 19mm sjm regent heart valve was chosen to replace a degenerated native aortic valve.During the procedure, it was noted that one of the leaflets of the mechanical regent valve prolapsed.This occurred immediately after the valve implantation began, without prior attempts to rotate the valve or mechanically position it.A new 19mm valve was chosen and completed the procedure while patient on bypass.There was no delay in the procedure and patient was reported discharged home.
 
Additional Manufacturer Narrative
An event of leaflet incomplete coaptation was reported.The device was returned to abbott for investigation and found that the valve was returned with a dislodged leaflet.The valve was able to rotate freely.A small, chipped damage was noted on the bottom rim of the orifice.No other anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incomplete coaptation could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
REGENT HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24298416
Report Number2135147-2026-00741
Device Sequence Number10153967
Product Code LWQ
UDI-Device Identifier05414734005869
UDI-Public(01)05414734005869(17)300615
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19AGN-751
Device Catalogue Number19AGN-751
Device Lot NumberC00031007
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown